MAUDE Adverse Event Report: COVIDIEN 10FR 43 IRIS FEEDING TUBE ENF; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS

COVIDIEN 10FR 43 IRIS FEEDING TUBE ENF; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Model Number 461043E
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record could not be reviewed as the lot number or serial number were not provided.A sample was not returned for evaluation therefore a failure analysis could not be performed.A picture of the reported issue was provided however the root cause could not be determined based on the evaluation of the picture.According to the supplier, all feeding tubes are 100% tested and inspected during the manufacturing process.The feeding tubes cannot be packaged if they fail at any station.The leak test station can detect any y-port assembly issues including leaking and broken components.No assembly issues were found in the past 12 months.The fni station pulls and inspects the y-port assembly quality and there were no y-port drop off issues found on the production line.The supplier reviewed the raw material performance.38,000 pieces of the y-port were assembled on the production line in past 12 months and no y-port crack issue were found.From the investigation, no abnormal displays were found during the manufacturing process and the reported failure was not found on the raw components therefore a root cause could not be determined.Functional testing and visual inspections are being performed according to current quality standards and inspection procedures.If the physical sample is received at a later date, this complaint will be reopened for further investigation.This complaint will be used for tracking and trending purposes.
 
Event or Problem Description
The customer reported that a piece of the y-port connector on the iris feeding tubes broke off.No patient injury was reported.
 
Additional Manufacturer Narrative
Based on additional information received on 11-jan-2021, section e1 was updated with the initial reporter's first name, last name and email.

Brand Name
10FR 43 IRIS FEEDING TUBE ENF
Common Device Name
GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key11127213
Report Number1282497-2021-09835
Device Sequence Number13622454
Product Code PIF
UDI-Device Identifier20884521742199
UDI-Public20884521742199
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number461043E
Device Catalogue Number461043E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/11/2020
Supplement Date Received by Manufacturer12/11/2020
Initial Report FDA Received Date01/06/2021
Supplement Report FDA Received Date01/11/2021
Patient Sequence Number1